# SDR PCAA0405204

- Difficulty date: May 13, 2004
- Submitted: May 14, 2004
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- Aircraft time: 30,710 hours, 33,873 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Elevator Trim
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3828 LGA REPORTED THEIR STANDBY ELEVATOR TRIM AS BEING INOPERATIVE. AIRCRAFT WAS FERRIED TO MIDDLETOWN FOR REPAIRS.  MAINTENANCE FOUND THE GROUND AT TERMINAL BLOCK 2211 GS1 BROKEN.  GROUND WAS REPAIRED AND ALL SYSTEMS OPERATIONAL CHECK GOOD.   AIRCRAFT RETURNED TO SERVICE.
